MathSciNet Relay Station
MathSciNet bibliographic data
MR139199 60.40
Šparo, D. I.; Šur, M. G. On the distribution of roots of random polynomials. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 1962 1962 no. 3, 40–43.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement